Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I am taking Microgynon 30 everyday for bowel movement

I m 25 and have been taking Microgynon 30 for almost a year. I take my microgynon 30 pill everyday at 8am without fail. At around 10:30pm this evening though I had a liquid bowel movement . Will my contraceptive pill be less effective?
Asked On : Sun, 6 Mar 2011
Answers:  2 Views:  512
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
For a time period, till you are cured of diarhoea, use condoms as well.

Best wishes,

Answered: Mon, 7 Mar 2011
I find this answer helpful
  User's Response
Welcome to Healthcare Magic Forum
You took in the morning, and you had diarrhoea in the eveng, the pill must be totaly absorbed in 14 hours. So dont worry.
Answered: Sun, 6 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor